Discussions By Condition: I cannot get a diagnosis.


Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • November 4, 2010
  • 02:32 AM

I was treated for epilepsy for about seven years; some medications worked and some didn't but the side effects were awful enough that eventually I stopped taking anything. I was fine for a couple of years but over the past month I've been having episodes. They go like this:
At first, I usually feel panicked and dizzy. Sometimes I'll get a sensation like I'm being pulled out of my body. I usually start to shake a little.

After about a minute of this, my right arm and sometimes my leg muscles start to clench. Occasionally my entire body will spasm to the point that I hit my head on things, but not often. I can hear a ringing in my head and sometimes I start to choke. I've been told this lasted a minute or two the times my friends have been there to see one, although I have a hard time keeping track of time.

After that ends, I get angry, tired and confused. I can remember what's just happened, where I am and who I am, but I have a hard time processing things.

I moved a while ago, and the neurologist where I live now has told me these new episodes must be pseudoseizures since I can remember them. I went to another nearby neurologist to get a second opinion and was told they're probably being caused by a heart murmur of some kind. I described them to my primary care doc and was told that to her they sound like seizures. Does anybody have any ideas that might help? Please, I need to take care of this. I'm scared.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?